# SDR SWAA2017071715035

- Difficulty date: July 12, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-7
- Aircraft serial: 30036
- Aircraft time: 39,939 hours, 27,112 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 81000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN RT PHOTOLUMINESCENT LIGHTING DAMAGED BETWEEN BS 328 TO BS 342.  R&R LIGHT STRIP IAW AMM.
